# SDR DHL2006801523

- Difficulty date: April 5, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PREVENTATIVE MODIFICATION TO THE FWD LOWER CORNER OF THE L1 DOOR IAW AD2000-20-08, S/B DC8-53-075, SR 085300021, DOCUMENT REPAIRS IN THE AIRCRAFT LOG BOOK AND ON 337 FORM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW AD2000-20-08, SB DC8-53-075, DOUGLAS DWG SR08530021, DWG 5750776.  REMOVED FASTENERS IAW SRM 51-1-21.  FABRICATED DOUBLER (AL7075T6 0.063") AND TRIPLER (AL7075T6 0.080") IAW DWG SR08530021.  CLEANED, TREATED AND PRIMED AREA, DOUBLER AND TRIPLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED DOUBLER AND TRIPLER IAW DWG SR08530021, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).  REFER TO JC 8-21-30-002 FOR LEAK CHECK.
